# SDR UIEA201000047

- Difficulty date: February 12, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 760 S47r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS 760, S47R STRINGER CORROSION REPAIR SRM 53-10-03 FIG 1, REPEAT REQ: 1-20,000TFC R-6,000 FC.
